Mathematische Zeitschrift

, Volume 197, Issue 2, pp 219–221

Extremal structure of convex sets in spaces not containingc0

  • J. H. M. Whitfield
  • V. E. Zizler
Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 1988

Authors and Affiliations

  • J. H. M. Whitfield
    • 1
  • V. E. Zizler
    • 2
  1. 1.Department of Mathematical SciencesLakehead UniversityThunder BayCanada
  2. 2.Department of MathematicsUniversity of AlbertaEdmontonCanada

Personalised recommendations